Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lateral epicondylitis, loose pigmentation of skin. Received a cortico-steroid injection. Suggest?

Hello, I received a cortico- steroid injection for lateral epicondylitis which caused my skin to loose pigmentation. I am an african american. I would like to know if this whitening is permanent? My Orthopedic Doc will not give me a second injection because of the said side effect. My elbow continues to be very painful. He is now suggestting a surgical procedure called a PRP release or Tenotomy. Would like to know the success rates if possible. I appreciate any information about my health issue. Thank You, CRoden
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello, yes the depigmentation is due to the steroid injection which causes atrophy of your skin and its permanent
Regarding PRP release or tenotomy, yes results are quite good.
take care
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor